Locally soluble groups with the restrictions on the generalized norms

Завантаження...
Ескіз

Дата

Автори

Назва журналу

Номер ISSN

Назва тому

Видавець

Інститут прикладної математики і механіки НАН України

Анотація

The author studies groups with given restrictions on norms of decomposable and Abelian non-cyclic subgroups. The properties of non-periodic locally soluble groups, in which such norms are nonidentity and have the identity intersection, are described.

Опис

Теми

Цитування

Locally soluble groups with the restrictions on the generalized norms / T. Lukashova // Algebra and Discrete Mathematics. — 2020. — Vol. 29, № 1. — С. 85–98. — Бібліогр.: 17 назв. — англ.

item.page.endorsement

item.page.review

item.page.supplemented

item.page.referenced